# SDR EIA2006046

- Difficulty date: April 4, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 988,065 hours, 22,888 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Condition: Inoperative
- Location: Elevators
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIOR TO TAKEOFF, AIRCRAFT RECEIVED A WARNING INDICATION FOR LT ELEV, VERIFIED OPERATION AND INDICATOR INOP.  REPLACED SPI INDICATOR, OPS CHK GOOD PER MM 27-48-00.
